Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KarmicKandy

I have a pseudotumor or something

Recommended Posts

I have a headache and I'm nauseated. I'm only on day 3 and I only take 10 mgs a day. I never felt like this on amnesteem. I hate sotret and can't wait to get the brand name.

I also want to let everyone here know that if you drink kefir check the label, because they add vitamin A to it. I didn't drink it today, and I'm not taking tane today either ( :wall: ) If I don't feel better tomorrow, I'm calling my derm. I now probably will wait a few days before I resume taking it, unless I feel the same or worse, in which case I will have to call my derm, obviously.

I'm so annoyed. :snooty:

I just did a search and a girl on here had the same thing and it was because she was taking sotret. Once she switched to brand name, she was fine. I hope that doesn't happen to me, because since I'm a girl I'll have to wait a goddamn month!

Sorry for the rant, but I'm frustrated.

Link to comment
Share on other sites

Ok. If you really think you have pseudotumor cerebri:

1. Do not take any more roaccutane.

2. Call your derm ASAP.

If you're not sure, still do the above. One of the symptoms is double vision/blurred vision. If that happens, call the derm stat without waiting any at all.

Link to comment
Share on other sites

Thanks. I did stop taking it, but will take it tonight because I feel better. My vision is fine and I just today went to the eye dr.

I may have just had a sinus headache, or it could've been the kefir, or I'm allergic to a filler in the sotret.

This never happened last course...

I'll see what happens tomorrrow.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×